Numerical solutions of stochastic differential delay equations under local Lipschitz condition. (English) Zbl 1015.65002

Under certain hypotheses, which include the less restrictive assumption that \(f,g\) satisfy a local (rather than global) Lipschitz condition, a theorem is proved establishing convergence of Euler-Maruyama approximate solutions to the solution of the stochastic differential delay equation with variable delay \[ dx(t)= f\biggl(x,\bigl( \delta(t)\bigr)\biggr) dt+g\biggl(x(t), x \bigl(\delta(t) \bigr)\biggr) dB(t) \] where \(B\) is an \(m\)-dimensional Brownian motion.


65C30 Numerical solutions to stochastic differential and integral equations
65L20 Stability and convergence of numerical methods for ordinary differential equations
65L06 Multistep, Runge-Kutta and extrapolation methods for ordinary differential equations
34F05 Ordinary differential equations and systems with randomness
60H10 Stochastic ordinary differential equations (aspects of stochastic analysis)
60H35 Computational methods for stochastic equations (aspects of stochastic analysis)
Full Text: DOI


[1] Baker, C.T.H.; Buckwar, E., Numerical analysis of explicit one-step methods for stochastic delay differential equations, LMS J. comput. math., 3, 315-335, (2000) · Zbl 0974.65008
[2] Buckwar, E., Introduction to the numerical analysis of stochastic delay differential equations, J. comput. appl. math., 125, 297-307, (2000) · Zbl 0971.65004
[3] Hale, J.K.; Lunel, V.S.M., Introduction to functional differential equations, (1993), Springer Berlin
[4] D.J. Higham, X. Mao, A.M. Stuart, Strong convergence of numerical methods for nonlinear stochastic differential equations, SIAM J. Num. Anal., 2002, to appear. · Zbl 1026.65003
[5] Y. Hu, S.E.A. Mohammed, F. Yan, Numerical solution of stochastic differential systems with memory, Preprint, Southern Illinois University, 2001.
[6] Kloeden, P.E.; Platen, E., Numerical solution of stochastic differential equations, (1992), Springer Berlin · Zbl 0925.65261
[7] Kolmanovskii, V.; Myshkis, A., Applied theory of functional differential equations, (1992), Kluwer Academic Publishers Dordrecht · Zbl 0917.34001
[8] Komori, Y.; Saito, Y.; Mitsui, T., Some issues in discrete approximate solution for stochastic differential equations, Comput. math. appl., 28, 269-278, (1994) · Zbl 0810.65145
[9] Küchler, U.; Platen, E., Strong discrete time approximation of stochastic differential equations with time delay, Math. comput. simulation, 54, 189-205, (2000)
[10] Mao, X., Approximate solutions for a class of stochastic evolution equations with variable delays—part II, Numer. funct. anal. optim., 15, 1 &2, 65-76, (1994) · Zbl 0796.60068
[11] Mao, X., Exponential stability of stochastic differential equations, (1994), Marcel Dekker New York · Zbl 0851.93074
[12] Mao, X., Stochastic differential equations and applications, (1997), Horwood England · Zbl 0874.60050
[13] Milstein, G.N., Numerical integration of stochastic differential equations, (1995), Kluwer Academic Publishers Group Dordrecht · Zbl 0810.65144
[14] Platen, E., An introduction to numerical methods for stochastic differential equations, Acta numer., 8, 195-244, (1999)
[15] Saito, Y.; Mitsui, T., T-stability of numerical schemes for stochastic differential equations, World sci. ser. appl. anal., 2, 333-344, (1993) · Zbl 0834.65146
[16] Saito, Y.; Mitsui, T., Stability analysis of numerical schemes for stochastic differential equations, SIAM J. numer. anal., 33, 2254-2267, (1996) · Zbl 0869.60052
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.